Hi. It’s Jenny at AnxietyBoss.com. Our question today is from Davis in Washington D.C. Can Zoloft cause drowsiness?
Yes. It’s not unusual for someone to experience drowsiness when they’re first beginning to take Zoloft. This is a common side effect that usually subsides within a given amount of time. It may be helpful to take your medication before you go to bed so that you won’t be drowsy during your work or school day; however, if you do this, it’s very important that you remember to take it before you fall asleep so that you don’t disrupt your medication cycle and cause more anxiety.
Many people make the mistake of consuming caffeine to fix this feeling of drowsiness; however, they ultimately end up experiencing more anxiety because of the caffeine levels.
If after a few weeks, you don’t feel that your drowsiness has subsided, then speak to your doctor about other options that may be available to you.
Leave a Reply